# SDR SWAA2022111772571

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 5,013 hours, 2,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK.   REPOSITIONED GIRT BAR PER AMM 25-66-00.  OPS CHECKS NORMAL.
